Volume 20, Number 4
Previous Issue Next Issue

Abderrahmane Nitaj

J. Comp. Math., 20 (2002), pp. 337-348.

Preview Full PDF 439 4333 Abstract

Xiao-Yuan Qian

J. Comp. Math., 20 (2002), pp. 349-362.

Preview Full PDF 438 4323 Abstract

Qiu-Hui Chen, Jin-Zhao Liu & Wen-Sheng Zhang

J. Comp. Math., 20 (2002), pp. 363-372.

Preview Full PDF 439 4369 Abstract

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng

J. Comp. Math., 20 (2002), pp. 373-380.

Preview Full PDF 452 4341 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390.

Preview Full PDF 435 4183 Abstract

Ping-Wen Zhang & Xiao-Ming Zheng

J. Comp. Math., 20 (2002), pp. 391-412.

Preview Full PDF 445 4289 Abstract

Cheng-Long Xu & Ben-Yu Guo

J. Comp. Math., 20 (2002), pp. 413-428.

Preview Full PDF 440 4345 Abstract

Ying Chen , Jia-Fu Lin & Qun Lin

J. Comp. Math., 20 (2002), pp. 429-436.

Preview Full PDF 435 4305 Abstract

Zhong-Zhi Bai & Shao-Liang Zhang

J. Comp. Math., 20 (2002), pp. 437-448.

Preview Full PDF 462 4392 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard